# SDR KBMA115473

- Difficulty date: August 19, 2002
- Submitted: September 17, 2002
- Operation: Air carrier
- Aircraft: N2273A
- Make and model: Snias AS350BA
- Aircraft serial: 2273
- System (JASC): 2300 · Communications System
- Part: Battery
- Part number: 16061
- Part serial: R0343
- Condition: Discharged
- Location: Radio
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RADIO SYSTEM FLICKERS,  VOLT METER READS 18 VOLTS.  REPLACED WEAK BATTERY WITH SERVICEABLE BATTERY.
